# SDR FDEA202301140094

- Difficulty date: January 14, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT MAIN DECK CARGO COMPARTMENT LEFT HAND   FRAME STATION 1561 LONGERON 12 LEFT EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT LEFT HAND FRAME STATION 1561   LONGERON 12 LEFT EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-07-2R   REPAIR 2 FIGURE 201. EO #1-5100-7-5001B7 PT 1 TITLE: STRUCTURES - REPAIR CATALOG - MD11 -   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14CFR 121.707. ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL INSPECTION CARRIED OUT AT CURRENT CHECK.   REPETITIVE INSPECTIONS REQUIRED AT EVERY 9,500 FC AS PER SRM 53-00-07-2R TABLE   201/REPAIR 2.  ORIG SUBMISSION DATE: 1/16/2023
